# SDR AALA202306270233

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A320*
- Aircraft serial: 5368
- Aircraft time: 32,314 hours, 13,008 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: ABS104064
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED DIRTY SOCK SMELL IN AFT GALLEY ALONG WITH AN INTERMITTENT SMELL IN THE AFT CABIN. DURING THE ACCOMPLISHEMENT OF DECONTAMINATING THE PACKS MAINTENANCE FOUND THE RIGHT-HAND PACK COMPRESSOR INLET GASKET DAMAGED (AALA202306277757) ALONG WITH THE INLET DUCT DAMAGED (AALA202306272303) AND BOTH WERE REPLACED PER AMM 21-52-21. MAINTENANCE ALSO FOUND SEALS LEAKING ON THE LEFT HAND (AALA202306270233) AND RIGHT-HAND PACKS (AALA202306279262) WHICH WERE REPLACED PER AMM 21-52-31. SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED.
